Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 49, Issue 3

Issues

Common Fixed Point Theorems for Mappings under (CLRS)-Property in Partial Metric Spaces

K. P. R. Rao
  • Corresponding author
  • DEPARTMENT OF MATHEMATICS, ACHARYA NAGARJUNA UNIVERSITY, NAGARJUNA NAGAR-522 510, A.P., INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ M. Imdad / K. V. Siva Parvathi
  • DEPARTMENT OF APPLIED MATHEMATICS, KRISHNA UNIVERSITY-M.R. APPA ROW P.G. CENTER, NUZVID-521 201, ANDHRA PRADESH, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-08-20 | DOI: https://doi.org/10.1515/dema-2016-0030

Abstract

In this paper, we introduce the concept of (CLRS)-property for mappings F : X × X→X and S : X → X (wherein X stands for a partial metric space) and utilize the same to prove two common fixed point theorems for two pairs of mappings in partial metric spaces. We also furnish two examples to illustrate our main theorems.

Keywords: partial metric; (CLRS)-property; w-compatible mappings

References

  • [1] M. Aamri, El. Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002), 181-188.Google Scholar

  • [2] M. Abbas, M. Ali Khan, S. Radenovic, Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. Math. Comput. 217(1) (2010), 195-202.Web of ScienceGoogle Scholar

  • [3] S. G. Matthews, Partial metric topology, Proc. 8th Summer conference on General Topology and Applications, Ann. New York Acad. Sci., vol. 728, 1994, 183-197.Google Scholar

  • [4] T. Abdeljawad, E. Karapinar, K. Tas, Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett. 24(11) (2011), 1900-1904.CrossrefWeb of ScienceGoogle Scholar

  • [5] T. G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered cone metric spaces and applications, Nonlinear Anal. 65(7) (2006), 1379-1393.Google Scholar

  • [6] T. Nazir, M. Abbas, Common fixed points of two pairs of mappings satisfying (E.A)- property in partial metric spaces, J. Inequal. Appl., 2014, doi:10.1186/1029-242X-2014-237, 12 pages.Web of ScienceCrossrefGoogle Scholar

  • [7] V. Lakshmikantham, Lj. Círic, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70(12) (2009), 4341-4349.Google Scholar

  • [8] W. Sintunavarat, P. Kumam, Common fixed point theorem for a pair of weakly compatible mappings in fuzzy metric space, J. Appl. Math., vol. 2011 (2011), Artical ID: 637958, 14 pages.Google Scholar

About the article

Received: 2014-11-13

Published Online: 2016-08-20

Published in Print: 2016-09-01


Citation Information: Demonstratio Mathematica, Volume 49, Issue 3, Pages 357–371, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.1515/dema-2016-0030.

Export Citation

© by K. P. R. Rao. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in